RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2004, Number 2, Pages 24–35 (Mi ivm124)  

This article is cited in 1 scientific paper (total in 1 paper)

The problem of the conjugation of solutions of the Lamé equation in domains with piecewise smooth boundaries.

I. T. Denisyuk

Lutsk State Technical University

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2004, 48:2, 21–32

Bibliographic databases:
UDC: 517.544
Received: 06.12.2001
Revised: 08.04.2003

Citation: I. T. Denisyuk, “The problem of the conjugation of solutions of the Lamé equation in domains with piecewise smooth boundaries.”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, no. 2, 24–35; Russian Math. (Iz. VUZ), 48:2 (2004), 21–32

Citation in format AMSBIB
\Bibitem{Den04}
\by I.~T.~Denisyuk
\paper The problem of the conjugation of solutions of the Lam\'e equation in domains with piecewise smooth boundaries.
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2004
\issue 2
\pages 24--35
\mathnet{http://mi.mathnet.ru/ivm124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2070000}
\zmath{https://zbmath.org/?q=an:1098.34073}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2004
\vol 48
\issue 2
\pages 21--32


Linking options:
  • http://mi.mathnet.ru/eng/ivm124
  • http://mi.mathnet.ru/eng/ivm/y2004/i2/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Denysyuk I.T., “Dynamic stresses in a body with nonsmooth inclusion”, Materials Science, 41:4 (2005), 439–451  crossref  isi  elib  scopus
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:169
    Full text:48
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020